Table of Contents Author Guidelines Submit a Manuscript
International Journal of Dentistry
Volume 2012 (2012), Article ID 745265, 5 pages
http://dx.doi.org/10.1155/2012/745265
Research Article

Supernumerary Teeth in Indian Children: A Survey of 300 Cases

1Department of Pediatric Dentistry, College of Dental Sciences, BPKIHS, Dharan, Nepal
2Department of Orthodontics, College of Dental Sciences, BPKIHS, Dharan, Nepal

Received 11 July 2011; Revised 19 December 2011; Accepted 10 January 2012

Academic Editor: Preetha Kanjirath

Copyright © 2012 Amita Sharma and Varun Pratap Singh. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Amita Sharma and Varun Pratap Singh, “Supernumerary Teeth in Indian Children: A Survey of 300 Cases,” International Journal of Dentistry, vol. 2012, Article ID 745265, 5 pages, 2012. doi:10.1155/2012/745265